# SDR SWAA2022120969873

- Difficulty date: November 10, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 46,546 hours, 31,205 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rail
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN O/B FIXED LEADING EDGE RAIL LOCATED AT LEVEL OFSS 722 AND SS 487 AND BETWEEN RIB 24 TO RIB 25 ON BOTTOM SURFACE AT LT WING 2022-632427 / [01] REPLACED RAIL LOCATED O/B FIXED LEADING EDGE AT LEVEL OFSS 722 AND SS 487 AND BETWEEN RIB 24 TO RIB 25 ON BOTTOM SURFACE AT LT WING IAW B737-700 SRM 51-40-02;[02] REPLACED RAIL LOCATED O/B FIXED LEADING EDGE AT LEVEL OFSS 722 AND SS 487 AND BETWEEN RIB 24 TO RIB 25 ON BOTTOM SURFACE AT LT WING IAW B737-700 SRM 51-40-02
